# SDR AALA20070957

- Difficulty date: May 27, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EXTERIOR EMERGENCY LIGHT ON LEFT SIDE AFT OF FLAP INOPERATIVE.  RELAMPED L642 EXTERIOR EMERGENCY LIGHT ON LEFT SIDE AFT OF FLAP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
